# SDR 2002FA0001100

- Difficulty date: June 7, 2002
- Submitted: September 23, 2002
- Operation: General aviation
- Aircraft: GBZRO
- Make and model: Piper PA-30
- Aircraft serial: 301923
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN175C33A
- Condition: Corroded
- Location: Stabilator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION STABILATOR WAS REMOVED FOR FURTHER INSPECTION.  THIS IS DUE TO PREVIOUS PROBLEMS ON OTHER PA24 AND PA30 AIRCRAFT WITH STABILATOR TORQUE TUBE AND ATTACHMENT BOLTS WITH EXCESSIVE CORROSION.  BOTH BOLTS (PN AN175C33A) THAT ATTACHES THE STABILARTOR HORN ASSEMBLY TO THE TORQUE TUBE WERE SEVERLY CORRODED.  HORN ASSEMLBY, BOLTS, TOTAL AIRFRAME APPROXIMATELY UNKNOWN.  AIRPLANE IS CURRENTLY LOCAKED IN UK.  NO INDICATION THAT STABILATOR HAD BEEN REMOVED PREVIOUSLY.  FILED WITH FAA.
